# SDR SCNA00031

- Difficulty date: April 16, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N296SC
- Make and model: Boeing 727224
- Aircraft serial: 22449
- Aircraft time: 51,174 hours, 23,881 cycles
- Engine: Pwa JT8D15
- Engine time: 74,946 hours, 50,474 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT, THE NUMBER ONE ENGINE OIL QUANTITY AND PRESSURE WERE FOUND LOW AND IN THE YELLOW ARC ON THE INDICATOR.  THE FLIGHT CREW COMPLIED WITH ENGINE SHUT DOWN, PROCEDURES ON APPROACH.  AIRCRAFT DIVERTED.  THE OIL VENT LINE WAS FOUND LOOSE AT THE GEARBOX.  THE LINE WAS TIGHTENED AND THE ENGINE WAS RUN TO 90 PERCENT N1.  OPERATIONAL AND LEAK CHECKED GOOD.
